Hello everyone, new here... and have a question... about something sort of embarrassing. I've had this problem for years. (19 Years old right now) At least 2-3 of the times I go to use the bathroom a day, I'll have yellow mucus in my fecal matter. Also i'll get very gassy during the day and have to go to the bathroom, because once I start to "fart" yellow mucus will come out. (not always, just if i'm really gassy... am nauseous alot too, not sure if it's related but my hands and feet are always ice cold.)
Also not sure it matters, been on Prozac 20mg for anxiety/depression for 1 year and just started Adderall about a month ago for ADD. Thanks in advance for any help you guys can provide. :)
How long has this been going on? i have to agree with rajive you need to seek medical care immediatley this is not normal and never be too embaressed to ask. So many people are too embaressed and it gets worse then its too late never let it get too late this is your body you will only get one so take care of yourself michelle.
17 Sep 2010
Hi matt1991, I have had the same problem you have for many years now. I have irritable bowel syndrome. It is not a devastating thing to have, just not fun. It causes gas, bloating, and lots and lots of mucous in the stool, diarrhea, even constipation or a swing back and forth between the two. Sometimes, I pass as much as 3 or 4 tablespoons with stool and sometimes all by itself. Other times there is just a small amount. I also get gastritis (stomach thing)along with it, and that also causes the mucous thing to kick up. You do need to go to a doctor though. It probavly won't be anything serious, but there are a few conditions you could have in relationship with your symptoms; colitis, as well as a few others. It also could be as the others say and be a reaction to the meds, but I'm not familiar with that. I just wanted to let you know that according to my gastroenterologist, it is not uncommon or dangerous to have even a lot of mucous in the stool.
But if it also has blood, bright or even black, or your stool changes color (faded yellow, green) or is pencil thin, that is a symptom something might be wrong. Even then it probably won't be anything serious. IBS isn't fun, but it won't do any damage unless you start having other symptoms with that. Keep track of your symptoms so you will have a complete list when you go to see doc. I wish you the best. Don't worry. It's probably nothing much, but do definitely go and see doc. Better safe than sorry. God bless... I am beanmarie